# SDR DXTA200702328

- Difficulty date: July 10, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 10,683 hours, 8,593 cycles
- Engine: Pwa JT15D5
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL AT APPROXIMATELY 65 KTS, WE HIT A FLOCK OF BIRDS AND ABORTED THE TAKEOFF.  (M2B) COMPLIED WITH FOD INSPECTIONS IAW MM. CHAPTER 05-50 MM. CHAPTER 72-00, AND NJA CE-560 AAIP. NO DISCREPANCIES NOTED.
